# SDR CALA2014092401267

- Difficulty date: September 22, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N73291
- Make and model: Boeing 737824
- Aircraft serial: 33454
- Aircraft time: 33,836 hours, 11,471 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice Plate
- Part number: BAC15202789
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STATION 727B LBL 24.75 INBD & OTBD SIDE OF FLANGE, SPLICE PLATE CRACKED & NO ED ON THE FLANGE IAW EA 5320-02076 OP 03.  COMPLIED WITH STEPS 1 - 13 OF ECRA 5320-02327.
